# SDR C2XA99BT088

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3680 - DURING 1A INSPECTION, MAINTENANCE FOUND EMERGENCY LIGHT IN PASSENGER DOOR INOPERATIVE IN ALL MODES.  REPOSITIONED BULB IN SOCKET AND OPS CHECKED SYSTEM GOOD.  (M)
